# SDR SWAA2022021493666

- Difficulty date: May 31, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT OF DOOR CUT-OUT; SIDEWALL METAL CAP STRIP CRACKED IN HALF. / FWD CARGO AFT OF DOOR CUT OUT SIDEWALL METAL STRAP CRACKED IN HALF RECIEVED NEW CAP STRIP AND INSTALLED IAW SRM 51-40-02-0G-0 AND IAW AIPC 25-52-06-08
